MathSciNet Relay Station
MathSciNet bibliographic data
MR473934 (57 #13592) 47H10 (54H25)
Downing, David; Kirk, W. A. Fixed point theorems for set-valued mappings in metric and Banach spaces. Math. Japon. 22 (1977), no. 1, 99–112.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement